Thread: urgent help needed!
03-21-2004, 07:36 PM #1
urgent help needed!
ok guys i realy need help,im on my 4 th week of my cycle and i just stopped d-bol[sust,eq,d-bol cycle=10wks]and im running a high fever and one of my glutes is pretty much swollen-ive been massaging with warm water which helped me reduce the swolen part.im realy pissed off cos its the begging of the 5th wk and my injectables should kick in.
1.what should i do about the fever?
2.should i train?
3. should i go to a doc?
man what should i do?please guys help me.
03-21-2004, 07:39 PM #2
ok first some questions...
do you clean the injection area and bottle with alcohol before injecting?
also, is the swollen glute hot to the touch?
03-21-2004, 07:43 PM #3
yes i do ue alcohol pads before and after injecting.its lil warm though but the swollen had gone down alot.man i checked my presure t one of these pharmacies and im having high systolic and normal diastolic and my heart rate is 99 where the regulr high heart rate should be 85 is just because im on a cycle.
03-21-2004, 07:47 PM #4
its probably jsut a bad reaction to the test or mabye a slightly less than sterile shot that your body is responding to... keep training and eating, drink fluids and take some advil to lower your fever.
if it gets any worse, see a doctor.
03-21-2004, 07:49 PM #5
thanks bro,anyone else with any other suggestions please.
03-21-2004, 07:49 PM #6New Member
- Join Date
- Mar 2004
Bro, if you are cool with going to your doc go for it, why not?? But if you are hesitant I can tell you I had the same thing happen to me during one of my previous cycles. seems like the vet fever. Are you taking some vet steroids ? Possibly brovel or tornel? denkall? Denkall is usually cool but sometimes the vet roids can not be too clean and they will cause whats called "roid fever". Just keep cold water bags or ice water bag under your armpits and between your legs and on your forehead if needed (not too cold, just chilled). Usually it will go away within a day or two. What is your BP?
03-21-2004, 07:51 PM #7New Member
- Join Date
- Mar 2004
also, keep the injection site warm like you said and massage very lightly. You don't want to irritate or break any tissues in the muscle which will cause more irritation and your body to fight harder. Just rub your hand over it without putting pressure.
03-21-2004, 07:55 PM #8
dont remember the exact number of the pressure.more suggestions please.
U GUYS R GREAT I JUST FEEL ALIVE and i have to take a shot now and it wont do anything right gonna use the other cheek.
03-21-2004, 07:57 PM #9
def go to your doc man, it's better to be safe than sorry. My doc helps me out, I tell him everything. He always tells me to stop but he knows that he can't make me
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)